News Archives >>
  • • Speed is Independent of Force in a Mathematical Model of Amoeboidal Cell Motion with Random Switching Terms (Submitted)
  • • On the Explicit Formula in the Theory of Prime Numbers, Int. J. Number Theory. 8(3), 2012, pp. 589-597.
  • •Understanding the Dynamics of Collisions and Near-Collision Motions in the N-Body Problem, to appear in Mathematical & Statistical Research with Applications to Physical & Life Sciences, Engineering and Technology, Springer.
  • • Volumes of Chain Links, Journal of Knot Theory and Its Ramifications, Vol. 21 (2012), No. 11, 1250115, 17 pp.
  • • Primes in arithmetic progressions to spaced moduli, Acta Arith. 153(2), 2012, pp. 133-159.
  • • Decompositions of minimum rank matrices, Linear Algebra Appl. (2012), doi:10.1016/j.laa.2011.12.036